MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN039791
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn (b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
Reported as "iab abrasion/rupture".The report states that the iab was inserted at an outside facility.After transfer to a different facility, blood was noted in the catheter tubing.As a result, the iab was removed.A 2nd iab was not inserted and therapy was discontinued.No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The product was not returned for investigation.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint for "iab abrasion/rupture" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
FIBEROPTIX ULTRA 8 IAB: 8FR 30CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17083412
Report Number3010532612-2023-00313
Device Sequence Number20394168
Product Code DSP
UDI-Device Identifier10801902145700
UDI-Public10801902145700
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberIPN039791
Device Catalogue NumberIAB-05830-LWS
Device Lot Number18F21L0005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer07/07/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexMale